# SDR CALA2013080790214

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 67,237 hours, 9,546 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Control Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV LEFT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED. STATUS MSG-2124201 ACTIVE ES MODE SECURED CONNECTORS ON THE UPPER FCV & THE LOW LIMIT VALVE ALL TEST PASSED ON MAT WITH NO MESSAGES PRESENT.
